# SDR TRAX200700389

- Difficulty date: March 17, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 20,077 hours, 16,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STRUCTURE AFT ANGLE BRACKET IS CRACKED.
